Open Access Repository

Yaglom limit for stochastic fluid models

Bean, NG, O'Reilly, MM ORCID: 0000-0003-3898-3957 and Palmowski, Z 2021 , 'Yaglom limit for stochastic fluid models' , Advances in Applied Probability, vol. 53, no. 3 , pp. 649-686 , doi: 10.1017/apr.2020.71.

Full text not available from this repository.

Abstract

In this paper we provide the analysis of the limiting conditional distribution (Yaglom limit) for stochastic fluid models (SFMs), a key class of models in the theory of matrix-analytic methods. So far, transient and stationary analyses of the SFMs have been only considered in the literature. The limiting conditional distribution gives useful insights into what happens when the process has been evolving for a long time, given its busy period has not ended yet. We derive expressions for the Yaglom limit in terms of the singularity s∗ such that the key matrix of the SFM, Ψ(s), is finite (exists) for all s≥s∗ and infinite for ss∗. We show the uniqueness of the Yaglom limit and illustrate the application of the theory with simple examples.

Item Type: Article
Authors/Creators:Bean, NG and O'Reilly, MM and Palmowski, Z
Keywords: yaglom limit, stochastic fluid models, Markov chains, Laplace-Stieltjes transform, limiting conditional distribution
Journal or Publication Title: Advances in Applied Probability
Publisher: Applied Probability Trust
ISSN: 0001-8678
DOI / ID Number: 10.1017/apr.2020.71
Copyright Information:

Copyright 2021 The Author(s)

Related URLs:
Item Statistics: View statistics for this item

Actions (login required)

Item Control Page Item Control Page
TOP